# SDR DALA2019101405891

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 77,692 hours, 15,017 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER T/O F/A CALLED COCKPIT TO SAY THEY HAD A BURNING ODOR. INVESTIGATION FOUND L1 SUPPLEMENTAL HEAT VERY HOT. ODOR DISAPPEARED AFTER A FEW MINS. T/S C/O, SLIGHT ELECTRICAL SMELL NOTED FROM DOOR L1 SUPPLEMENTAL FLOOR HEATER. CONNECTOR AND WIRING INSPECTED WITH NIL FAULTS NOTED. L1 DOOR HEATER DEFERRED PER MEL 21-45-03, M PROC COMPLIED WITH, CBS D1 & D2 P36 PULLED AND COLLARED. PLACARD INSTALLED. AS A PRECAUTION BOTH PACKS RAN, RE-CIRC FANS, ALL LIGHTS IN GALLEY & FWD CABIN INSPECTED. GALLEY OVENS & CHILLERS, ALL IFE MONITORS CHECKED WITH NIL FAULTS NOTED. R/R L1 ENTRY DOOR HEATER PER B767-400 21-45 OPS CHK NML A/C OK FOR SVC PLACARD AND MEL RMVD. (LP6556016)
